# SDR CAL951071

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 350
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A CREASE IN SKIN PANEL ON RIGHT SIDE OF FUSELAGE AT STATION 350 AFT OF R-1 DOOR BETWEEN S18R AND S20R.  THE DAMAGED AREA WAS CUTOUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.  (M)
